# SDR SWAA2025122354229

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 60,534 hours, 36,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT LIGHT AT THE AFT SERVICE DOOR IAW AMM 33-51-04.
